Skip Ribbon Commands
Skip to main content

Dr. Iryna Komashynska

:

Published Research: On the Existence of Solution of Quasilinear Mixed Problem for Quasiwave Equation .

Research Title

On the Existence of Solution of Quasilinear Mixed Problem for Quasiwave Equation .

Authors

Kolomiets V.G and  Komashynska I.V

Journal

Ukrainian Mathematical Journal

Volume & Page Numbers

Vol.49( 9). (1997) PP.1182-1185.

Publisher

 

Year

1997

Attachments

abstract.pdf    
Content Type: Announcement
Created at 10/25/2010 11:11 AM by SRDO Admin
Last modified at 2/3/2011 10:11 AM by SRDO Admin